# SDR SWAA2022031432321

- Difficulty date: July 25, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 143A5410170
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FWD CABIN STA 380 TO 400 BL 0 WL 208 / REMOVED; LOCATED AND DRILLED NEW INTERCOSTAL ANGLE ITEM 143A5410-170 P.O. #75548 AT FWD CABIN STA 300 TO 400 BL 0 WL 208 IAW SRM 51-40-02-0G-0. SRM 51-40-05-0G-0 AND DWG 143A5410. INSTALLED ANGLE IAW SRM 51-40-02-0G-0 AND DWG 143A5400. 92058U 07/26/19
